# SDR AALA2018081089014

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 10,514 hours, 4,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT DOOR SLIDE UNABLE TO ARM. MAINTENANCE REMOVED DERBIS FROM THE GIRT BAR LATCH IAW GPM 13-19,  ACOMPLISHED SATISFACTORY MONITOR AND ARMING - DEARMING, OPS CHECKS.
